Alert archive / Louisiana / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Lake Charles, LA

February 5, 2014

NWS Lake Charles, LA issued this small craft advisory at Feb 5, 2014, 3:45 AM CST. It took effect at Feb 5, 2014, 9:37 AM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2014, 3:45 AM CST (09:45 UTC)
In effect from
Feb 5, 2014, 9:37 AM CST
Expired
Feb 6, 2014, 6:00 PM CST
In force
32 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WHUS74 KLCH 050945
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
345 AM CST WED FEB 5 2014

...NORTHERLY WINDS TO STRENGTHEN BY TONIGHT...

.NORTHERLY WINDS WILL STRENGTHEN TODAY IN THE WAKE OF A COLD FRONT
THAT CROSSED THE COASTAL WATERS YESTERDAY EVENING. THE STRONG
WINDS AND BUILDING SEAS WILL PERSIST INTO TONIGHT.

GMZ470-472-475-051800-
/O.NEW.KLCH.SC.Y.0013.140206T0000Z-140206T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
345 AM CST WED FEB 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST THURSDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
789 
WHUS74 KLCH 051537
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
937 AM CST WED FEB 5 2014

...NORTHERLY WINDS TO STRENGTHEN BY TONIGHT...

.A MONTANA HIGH BUILDING EQUATORWARD INTO TEXAS IS GENERATING LARGE
DIFFERENCES-IN-PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO. MODERATE
NORTHERLY WINDS ARE THE RESULT. THE MONTANA HIGH WILL MOVE INTO
MISSOURI BY THURSDAY EVENING...WITH A CONSEQUENT DECREASE IN THE
NORTHERLY WIND SPEEDS.

GMZ450-452-455-060315-
/O.EXB.KLCH.SC.Y.0013.140205T1537Z-140207T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
937 AM CST WED FEB 5 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-060315-
/O.EXT.KLCH.SC.Y.0013.140205T1537Z-140207T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
937 AM CST WED FEB 5 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
THURSDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHUS74 KLCH 060314
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
914 PM CST WED FEB 5 2014

...NORTHERLY WINDS TO CONTINUE STRENGTHENING TONIGHT...

.COLD HIGH BUILDING SOUTHWARD INTO TEXAS IS GENERATING A TIGHT
PRESSURE GRADIENT ACROSS THE NORTHWEST GULF OF MEXICO...WITH
STRENGTHENING NORTHERLY WINDS BEING THE RESULT. THE HIGH WILL
MOVE INTO THE PLAINS STATES BY THURSDAY EVENING...WITH A
CONSEQUENT DECREASE IN THE NORTHERLY WIND SPEEDS.

GMZ450-452-455-470-472-475-061115-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
914 PM CST WED FEB 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY.

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25
525 
WHUS74 KLCH 060943
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
343 AM CST THU FEB 6 2014

...STRONG NORTHERLY WINDS WILL PERSIST TODAY...

.A TIGHT PRESSURE GRADIENT DUE TO HIGH PRESSURE BUILDING SOUTH
INTO THE AREA IS PRODUCING STRONG AND GUSTY NORTHERLY WINDS AND
ROUGH SEAS. WINDS AND SEAS WILL DIMINISH BY THIS EVENING AS THE
HIGH MOVES CLOSER TO THE AREA...ALLOWING THE PRESSURE GRADIENT TO
WEAKEN WITH A SUBSEQUENT DECREASE IN WINDS.

GMZ450-452-455-061800-
/O.EXT.KLCH.SC.Y.0013.000000T0000Z-140206T2100Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
343 AM CST THU FEB 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-061800-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
343 AM CST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
106 
WHUS74 KLCH 061549
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
949 AM CST THU FEB 6 2014

...STRONG NORTHERLY WINDS WILL PERSIST TODAY...

.A KANSAS DOME OF HIGH PRESSURE BUILDING EQUATORWARD THROUGH DEEP
SOUTH TEXAS...CONTINUES TO GENERATE LARGE DIFFERENCES IN PRESSURE
ACROSS THE NORTHWEST GULF OF MEXICO. STRONG NORTHERLY WINDS IS THE
RESULT. THE KANSAS DOME WILL MOVE INTO MISSOURI THIS EVENING
...WITH A CONSEQUENT DECREASE IN THE NORTHERLY WIND SPEEDS.

GMZ470-472-475-070000-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
949 AM CST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-062100-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-140206T2100Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
949 AM CST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
121 
WHUS74 KLCH 062125
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CST THU FEB 6 2014

...STRONG NORTHERLY WINDS WILL PERSIST TODAY...

.A KANSAS DOME OF HIGH PRESSURE...RIDGING EQUATORWARD THROUGH DEEP
SOUTH TEXAS...WILL DRIFT FURTHER EAST INTO MISSOURI TONIGHT.
WINDS AND SEAS WILL SLOWLY DECREASE. 

GMZ450-452-455-062230-
/O.EXP.KLCH.SC.Y.0013.000000T0000Z-140206T2100Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
325 PM CST THU FEB 6 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ470-472-475-070000-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
325 PM CST THU FEB 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 11:33 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Feb 4, 11:33 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1133 PM CST TUE FEB 4 2014

.DISCUSSION...
FOR 06Z TAF ISSUANCE.

&&

.AVIATION...
SATELLITE IMAGERY/SFC OBS INDICATE LOW CLOUDS WHICH HAVE PLAGUED
THE AREA ALL DAY/EVENING ARE NOW STEADILY BREAKING UP AS DRIER AIR
ACCOMPANYING APPROACHING SHORTWAVE FILTERS OVER THE REGION...AND
ALL SITES SHOULD BE VFR NEXT HOUR OR TWO IF NOT ALREADY. RE-
INFORCING COOL FRONT NOTED UPSTREAM OVER CNTL TX IS PROGGED TO
CROSS THE FORECAST AREA LATER THIS MORNING WITH ANOTHER SHOT OF
BRISK NRLY WINDS TO ACCOMPANY IT.

25

&&

.PREV DISCUSSION... /ISSUED 627 PM CST TUE FEB 4 2014/

UPDATE...COLD FRONT ALIGNED WITH A FEW SHOWERS NOW EXITING
ACADIANA. JUST A TAD OF LIGHT RAIN AND/OR DRIZZLE FOLLOWING. HAVE
WENT AHEAD AND REMOVED ANY POPS FOR ALL BUT ACADIANA FOR EARLY
EVENING. GRIDS HAVE BEEN UPDATED AND FORECAST SENT.

MARCOTTE

PREV DISCUSSION... /ISSUED 411 PM CST TUE FEB 4 2014/

DISCUSSION...A SHARP COLD FRONT HAS PUSHED BETTER THAN HALF WAY
ACROSS THE CWA THIS AFTERNOON WITH TEMPERATURES FALLING QUICKLY
BEHIND THE BOUNDARY. THE EXCEPTION BEING MOST OF SE TX AND WEST
CENTRAL LA WHERE THE WARM SECTOR NEVER PUSHED IN. THE FRONT WILL
CONTINUE TO MOVE EAST WITH THE 40S SPILLING BACK IN AREA WIDE
THROUGH THE EVENING AS A CANADIAN SURFACE RIDGE BUILDS IN. RAIN
WILL ALSO END THROUGH THE LATE AFTERNOON AND EVENING AS THE FRONT
DEPARTS. WEDNESDAY THE COOL RIDGE WILL BE FIRMLY IN PLACE WITH
HIGH TEMPS AROUND 10 DEGREES BELOW NORMAL. THE BELOW NORMAL TEMPS
CONTINUE INTO THU MORNING WITH MOST OF THE AREA SEEING A LIGHT
FREEZE.

AND THEN NOT TOO FAR INTO THE FORECAST, THINGS BECOME A BIT UNCERTAIN...

AS TEMPS REMAIN COOL THURSDAY MORNING THE FIRST IN A SERIES OF
DISTURBANCES WILL APPROACH THE REGION. THERE IS A SMALL
OPPORTUNITY FOR FROZEN PRECIP TO OCCUR BEFORE TEMPS RISE BY MID
THURSDAY MORNING, HOWEVER THE MOISTURE MAY NOT MOVE IN EARLY
ENOUGH TO CAPITALIZE ON THE COLD TEMPS. AT THIS TIME WILL KEEP ALL
MENTION OF FROZEN PRECIP OUT OF THE FORECAST AS THE DOMINATE
PRECIP TYPE IS EXPECTED TO BE RAIN AS MOISTURE MOVES IN LATER IN
THE MORNING AFTER TEMPS HAVE RISEN. IF ANY PRECIP WAS FROZEN IN THE
CWA THE AREA WITH ANY CHANCE WOULD MAINLY BE THE EAST TEXAS PINEY
WOODS TO PERHAPS CENLA.

THE DISTURBANCE WILL THEN PASS THE AREA THU AFTERNOON WITH PRECIP
CHANCES DECREASING WHILE TEMPS FALL BACK TO AROUND OR BELOW
FREEZING FRI MORNING. ANOTHER DISTURBANCE WILL PUSH INTO THE
REGION WITH RAIN CHANCES AGAIN INCREASING DURING FRI MORNING
THROUGH THE AFTERNOON. A SIMILAR SIMULATION EXIST FRI WITH REGARDS
TO PRECIP TIMING AND TEMPS.

RAIN CHANCES WILL REMAIN ELEVATED INTO SATURDAY AHEAD OF THE NEXT
REINFORCING SURGE OF COOL AIR ARRIVES SUNDAY MORNING.

MARINE...A TIGHT PRESSURE GRADIENT WILL OCCUR ACROSS THE COASTAL
WATERS THROUGH THURSDAY NIGHT AS CANADIAN HIGH PRESSURE BUILDS IN
AND LOW PRESSURE DEVELOPS OVER THE WEST CENTRAL GULF. AN SCA WILL
LIKELY BE NEEDED EITHER WED NIGHT OR THU MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  41  54  31  42  31 /  10  10  10  30  20
KBPT  40  54  31  42  32 /  10  10  10  30  20
KAEX  37  49  29  41  29 /  10  10  10  20  10
KLFT  44  54  32  42  32 /  20  10  10  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Feb 4, 4:57 AM CST, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 AM CST TUE FEB 4 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
051200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
457 AM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED.
MODERATE TO LOCALLY HEAVY RAIN WILL BE POSSIBLE. RAINFALL AMOUNTS
ARE EXPECTED TO AVERAGE 1/2 TO 1 INCH AREA WIDE...WITH LOCALLY
HIGHER AMOUNTS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD AIRMASS WILL LINGER AT THE SURFACE THROUGH MUCH OF THE
WEEK. AN UPPER LEVEL DISTURBANCE WILL BRING SMALL CHANCES OF RAIN
ON THURSDAY INTO FRIDAY. AT THIS POINT...ONLY LIGHT RAIN IS
EXPECTED ON THESE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-051200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
457 AM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL MOVE THROUGH THE COASTAL WATERS. SCATTERED
SHOWERS ALONG WITH AREAS OF FOG WILL DEVELOP. THE FOG IS EXPECTED
TO BE DENSE AT TIMES WITH VISIBILITIES LESS THAN 1 NM. THE FOG
WILL LIFT THIS EVENING AS A COLD FRONT MOVES ACROSS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MODERATE TO STRONG OFFSHORE FLOW WILL PREVAIL THROUGH MOST OF THE
WEEK. A SMALL CRAFT ADVISORY WILL BE POSSIBLE DURING THE MID WEEK
AND AGAIN OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:55 PM CSTWinter Weather AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon23 hr

Nearby

Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.